Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Bokanowski.Garcke.Griebel.ea:2012,
  author = {Olivier Bokanowski and Jochen Garcke and Michael Griebel
		  and Irene Klompmaker},
  title = {{An adaptive sparse grid semi-Lagrangian scheme for first
		  order Hamilton-Jacobi Bellman equations}},
  year = {2013},
  journal = {J. of Scientific Computing},
  volume = {55},
  number = {3},
  pages = {575--605},
  doi = {10.1007/s10915-012-9648-x},
  note = {Also available as INS Preprint No. 1207},
  inspreprintnum = {1207},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/ADAPTIVE_SPARSE_GRID_SEMI_LAGRANGIAN_SCHEME_preprint.pdf 1},
  annote = {article,inspreprint}
}